I was wondering how long Plan B can affect a woman's cycle before it becomes consistent again?
I had sex at the beginning of November. The condom came off at some point during intercourse, and just to be on the safe side I decided to take Plan B within the next 48 hours. Two weeks later, I got a light period which lasted 3 to 4 days. On December 11, I started my next period, which was again light, but this time only lasted 2 to 3 days. Prior to Plan B, my periods had always lasted a consistent 4 days. Now its January, and I haven't had any period. I'm actually 3 weeks late. I've always been fairly regular (give or take a day or two), but I've never been weeks late.
Since December 31, I have felt pms-like symptoms (irritably, fatigue, weepiness) and an increase in appetite and FELT like my period was coming....but it never has. My mother also has a thyroid disease, which I know can be hereditary. So my question is, can Plan B irregulate my cycle for this long or should I start to possibly consider other medical options if I still haven't gotten my period within the next week or so?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.